(joint with G. Codogni, A. Fanelli, L. Tasin) Fano varieties in Mori Fiber Spaces, Int Math Res Notices (2016) 2016 (7): 2026-2067. DOI:10.1093/imrn/rnv173. [arXiv] [journal]
(joint with M. Brown, J. McKernan, H. Zong) A characterization of toric varieties, Duke Math. J., Volume 167, Number 5 (2018), 923-968. DOI:10.1215/00127094-2017-0047. [arXiv] [journal]
(joint with J. V. Pereira) Effective algebraic integration in bounded genus, Algebraic Geometry 6 (4) (2019) 454-485. DOI:10.14231/AG-2019-021. [arXiv] [journal]
(joint with G. Codogni, A. Fanelli, L. Tasin) A note on the fibres of Mori fibre spaces, Eur. J. Math. 4 (2018), no. 3, 859-878. DOI:10.1007/s40879-018-0219-z. [arXiv] [journal]
Hyperbolicity for log canonical pairs and the Cone Theorem, Sel. Math. New Ser. (2019) 25: 67. DOI:10.1007/s00029-019-0512-9. [arXiv] [journal] [published version]
(joint with W. Chen, G. Di Cerbo, J. Han, and C. Jiang) Birational buondedness of rationally connected Calabi-Yau threefolds, Adv. Math. 378 (2021), 107541. DOI: 10.1016/j.aim.2020.107541 [arXiv] [journal]
(joint with G. Di Cerbo) Birational boundedness of low dimensional elliptic Calabi-Yau varieties with a section, accepted for publication at Comp. Math. [arXiv]
(joint with C. Spicer) Local and global applications of the Minimal Model Program for co-rank one foliations on threefolds, submitted. [arXiv]
(joint with L. Braun, J. Moraga, S. Filipazzi) The Jordan property for local fundamental groups, submitted. [arXiv]
(joint with H. Liu) Rational curves and strictly nef divisors on Calabi--Yau threefolds, submitted. [ arXiv]
(joint with S. Filipazzi) On the connectedness principle and dual complexes for generalized pairs, submitted. [arXiv]
(joint with C. Birkar, G. Di Cerbo) Boundedness of elliptic Calabi-Yau varieties with a section, [ arXiv]
On the structure of local and global singularities: Shokurov's Conjecture, Proceedings for the Kinosaki algebraic geometry symposium 2017, 12 pages. [online version]
(joint with S. Filipazzi) Invariance of plurigenera and boundedness for generalized pairs, accepted for publication in the Proceedings for the ICM Satellite "Moduli spaces in Algebraic Geometry and Applications"', Campinas, Brazil 2017, to appear in Matematica Contemporanea. [arXiv]
Recent progress on the birational geometry of foliations on threefolds, Overwolfach Report 19 (2020), DOI: 10.4171/OWR/2020/19. [article]
(joint with J. Moraga) A geometric characterization of formally toric morphisms, in preparation.
(joint with C. Spicer) Effective generation for foliated surfaces, in preparation.
Hyperbolicity for log pairs (March 17th 2015), Workshop: Distribution of Rational and Holomorphic Curves in Algebraic Varieties, Banff International Research Station.
On the birational boundedness of the bases of elliptically fibered Calabi--Yau varieties in low dimension (January 22nd 2018), Workshop: Geometry and Physics of F-theory, Banff International Research Station.
MMP and foliations on 3-folds : applications (May 28th 2020), Research School: Geometry and Dynamics of Foliations, CIRM.
On the boundedness of Calabi–Yau elliptic fibrations (Dec 3rd 2020), Iskovskikh Seminar, Steklov Mathematical Institute, Moscow.
Poster for Gael XXI, Stockholm, 24-28 June 2013,
Poster for Foliation theory in algebraic geometry, New York City, 3-7 September 2013,